# SDR COMA20111850009

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 37,733 hours, 34,142 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 355523255
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM JAX TO DCA RECEIVED RIGHT ANTI-ICE DUCT WARNING MSG. IN ICING CONDITIONS.  EMERGENCY DECLARED, A/C DIVERTED TO GSO LANDED SAFELY.  REMOVED AND REPLACED RIGHT FUSELAGE SENSING ELEMENT A40WK.
